Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lumps on leg, armpit, pains. Is this related to Diabetes?

hello yes i could do with some help please. i hav a lump on the inside of my left leg not far from my viginal area and i also have a lump on my back and alsounder my armpit its giving me alot of paint i have seen a doctor and i have to get blood tests done he said it may be somthing to do with diebits can i have your point of veiw thanks.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Lump just nearby to vagina and lump in armpit and on the back.
Lymphadenitis ( enlargement of lymph nodes ) may be due to many reasons, but here it is not possible without reports of blood examination, other symptoms.
One and foremost reason is infection but as these three lumps are on different sites so there in no correlation .
Systemic cause may be the next reason.
For this we require complete report of patient.
Good luck.
Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor